cardiologist-icon
Sorbitrate
Today I had chest pain and left shoulder pain got ecg..ecg, bp. SPO2 normal., They gave me sorbitrate Sublingual.. after 20 mints pain was resolved but I can't figure out if it was coz of medicine or not. I have a similar history of such pains and it gets better on its own without any medicine.. have got ecg + troponine three times in past year in ER.. TMT + echo done 2 year ago normal Also due to sorbitrate my legs head are paining badly. My heart is pounding madly n not going below 120 beats.. I haven't felt so sick with some medicine before... plz tell what to do
60 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Your cardiac evaluation is normal. Don't worry. Sorbitrate can cause headache. Take plenty of water and adequate rest. For headache take paracetamol.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, Seems like non cardiac type pain. Sorbitrate is known to cause such side effects. It will go away on its own in sometime. You do not meed sorbitrate. For chest pain no meed to worry as all your heart tests are normal. It could be GERD or Muscular in origin. Consult a physician for these complaints Take care
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.